# SDR CALA2018051501288

- Difficulty date: May 15, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 285W0955102
- Condition: Inoperative
- Location: R4 Door Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EPAS BATTERY PACK FOUND INOPERATIVE.   THE  BATTERY PACK WAS REPLACED.  OPS TESTED NORMAL IAW AMM 52-11-20.
